# SDR CA150930015

- Difficulty date: September 12, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Gippld GA8TC320
- Aircraft time: 1,884 hours
- Engine: Lyc TIO540AH1A
- System (JASC): 3160 · Central Display
- Part: Fan
- Part number: K000068310
- Condition: Failed
- Part time: 1,200 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT, A WARNING NOTIFICATION WAS GIVEN TO THE PILOT ON THE GDU DISPLAY STATING FAN FAULT. UPON INSPECTION AT THE MAINTENANCE FACILITY, WE FOUND THAT THE FAN WAS STRUGGLING TO SPIN FOR COOLING. WORRIED THAT THE FAN WILL CAUSE THE GDU TO OVERHEAT, WE DECIDED TO CHANGE IT. SENT THE ITEM TO AN AVIONICS SHOP AND IT WAS REPAIRED WITH A NEW FAN. NO OCCURRENCE HAS HAPPENED SINCE THEN.
